# SDR USAA049903

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - FOUND ON L/S CHECK, CABIN CENTER AISLE EMERGENCY LIGHT INOPERATIVE AT ROW 18.  REPLACED BATTERY PACK.  (M)
